MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION GOLVO MOBILE LIFT; LIFT, PATIENT, NON-AC-POWERED

BAXTER HEALTHCARE CORPORATION GOLVO MOBILE LIFT; LIFT, PATIENT, NON-AC-POWERED
Model Number 2000045
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2026
Type of Reportable Event Malfunction

Brand Name
GOLVO MOBILE LIFT
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key25820859
Report Number8030916-2026-00093
Device Sequence Number13192053
Product Code FSA
UDI-Device Identifier00887761981737
UDI-Public(01)00887761981737
Combination Product (Y/N)N
Initial Reporter CountrySZ
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2000045
Device Catalogue Number2000045
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/03/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2026
Initial Report FDA Received Date07/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown